# SDR CA121024001

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Engine: Rroyce RB211535E437
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 5252150
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) JUST PRIOR TO DEPARTURE THE RT ENGINE DEVELOPED A  RUNNING FUEL LEAK OUT THE DRAINS TANK DRAIN.  RT ENGINE P & D VALVE R & R IAW MM 73-21-15-4, PARA E.  LEAK CHECKS OK.  ALL COWLS CLOSED.
